RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 4, Pages 691–715 (Mi izv985)  

This article is cited in 6 scientific papers (total in 6 papers)

On large deviations in the averaging principle for stochastic differential equations with periodic coefficients. II

A. Yu. Veretennikov

Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: The logarithmic asymptotic behavior is established for large deviations of the “slow” motion in the averaging principle for stochastic equations in a finite-dimensional Euclidean space.

Full text: PDF file (4178 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 39:1, 677–701

Bibliographic databases:

UDC: 519.2
MSC: Primary 60H10, 60F10; Secondary 34C29, 34F05, 60J60
Received: 10.10.1989

Citation: A. Yu. Veretennikov, “On large deviations in the averaging principle for stochastic differential equations with periodic coefficients. II”, Izv. Akad. Nauk SSSR Ser. Mat., 55:4 (1991), 691–715; Math. USSR-Izv., 39:1 (1992), 677–701

Citation in format AMSBIB
\Bibitem{Ver91}
\by A.~Yu.~Veretennikov
\paper On large deviations in the averaging principle for stochastic differential equations with periodic coefficients.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 4
\pages 691--715
\mathnet{http://mi.mathnet.ru/izv985}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1137583}
\zmath{https://zbmath.org/?q=an:0783.60031|0735.60030}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992IzMat..39..677V}
\transl
\jour Math. USSR-Izv.
\yr 1992
\vol 39
\issue 1
\pages 677--701
\crossref{https://doi.org/10.1070/IM1992v039n01ABEH002222}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JQ84600001}


Linking options:
  • http://mi.mathnet.ru/eng/izv985
  • http://mi.mathnet.ru/eng/izv/v55/i4/p691

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Ya. Makhno, “Parabolic equations with a small parameter, and large deviations for diffusion processes”, Russian Acad. Sci. Sb. Math., 83:2 (1995), 331–346  mathnet  crossref  mathscinet  zmath  isi
    2. A. Yu. Veretennikov, “On large deviations for diffusion processes with measurable coefficients”, Russian Math. Surveys, 50:5 (1995), 977–987  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. Yu. Veretennikov, “On Large Deviations in the Averaging Principle for Stochastic Differential Equations with “Complete Dependence””, Theory Probab Appl, 43:4 (1999), 664  mathnet  crossref  mathscinet  isi
    4. A Veretennikov, “On large deviations for SDEs with small diffusion and averaging”, Stochastic Processes and their Applications, 89:1 (2000), 69  crossref  elib
    5. N. Abourashchi, A. Yu. Veretennikov, “On stochastic averaging and mixing”, Theory Stoch. Process., 16(32):1 (2010), 111–129  mathnet  mathscinet
    6. Alexander Veretennikov, “On large deviations in the averaging principle for SDEs with a “full dependence,” revisited”, DCDS-B, 18:2 (2012), 523  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:246
    Full text:78
    References:44
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020